Advertisement

Russian Journal of Mathematical Physics

, Volume 15, Issue 2, pp 222–237 | Cite as

Semilinear boundary value problems for degenerate pseudodifferential operators in spaces of Sobolev type

  • Yu. V. Egorov
  • Nguyen Minh Chuong
  • Dang Anh Tuan
Article

Abstract

Boundary value problems for degenerate semilinear elliptic pseudodifferential operators are considered. Using the apparatus of the theory of pseudodifferential operators, function spaces introduced in [4–8], and the Rabinowitz construction [12] based on the Borsuk theorem (see [11]), we prove the existence of solutions of the problem in suitable function spaces.

Keywords

Mathematical Physic Boundary Value Problem Bounded Operator Cauchy Sequence Pseudodifferential Operator 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    S. Agmon, A. Douglis, and L. Nirenberg, “Estimates near the Boundary for Solutions of Elliptic Partial Differential Equations Satisfying General Boundary Conditions, I,” Comm. Pure Appl. Math. 12, 623–727 (1959).CrossRefMathSciNetzbMATHGoogle Scholar
  2. 2.
    M. S. Agranovich, “Elliptic Singular Integro-Differential Operators,” Uspekhi Mat. Nauk 20(5), 3–120 (1965).zbMATHGoogle Scholar
  3. 3.
    H. Brezis, Analyse Fonctionnelle (Masson, Paris, 1983).zbMATHGoogle Scholar
  4. 4.
    Nguyen Minh Chuong and Dang Anh Tuan, “A Boundary Value Problem for Singular Integro-Differential Operators in H l,p, 1 < p < ∞,” Preprint 2002/28 (Institute of Mathematics, Hanoi, 2002).Google Scholar
  5. 5.
    Nguyen Minh Chuong and Tran Tri Kiet, “A Non-Classical Pseudodifferential Boundary Value Problem in Sobolev Spaces H l,p, 1 < p < ∞,” Preprint 2003/28 (Institute of Mathematics, Hanoi, 2003).Google Scholar
  6. 6.
    Nguyen Minh Chuong, “Degenerate Parabolic Pseudodifferential Operators of Variable Order,” Dokl. Akad. Nauk SSSR 268(5), 1055–1058 (1983).MathSciNetGoogle Scholar
  7. 7.
    Yu. V. Egorov, and Nguyen Minh Chuong, “Some Semilinear Boundary Value Problems for Singular Integro-Differential Equations,” Uspekhi Mat. Nauk 53(6), 249–250 (1998).MathSciNetGoogle Scholar
  8. 8.
    Yu. V. Egorov, Nguyen Minh Chuong, and Dang Anh Tuan, “A Semilinear Nonclassical Pseudodifferential Boundary Value Problem in the Sobolev Spaces,” C. R. Math. Acad. Sci. Paris 337(7), 451–456 (2003).MathSciNetzbMATHGoogle Scholar
  9. 9.
    L. Hörmander, The Analysis of Linear Partial Differential Operators, II (Springer, Berlin, 1985).Google Scholar
  10. 10.
    V. V. Grushin and M. I. Vishik, “A Certain Class of Degenerate Elliptic Equations of Higher Orders,” Mat. Sb. 79(1), 3–36 (1969).MathSciNetGoogle Scholar
  11. 11.
    L. Nirenberg, Topics in Nonlinear Functional Analysis (Courant Institute of Mathematical Sciences, New York University, New York, 1974).zbMATHGoogle Scholar
  12. 12.
    P. H. Rabinowitz, “A Note on a Nonlinear Elliptic Equation,” Indiana Univ. Math. J. 22, 43–49 (1972/73).CrossRefMathSciNetzbMATHGoogle Scholar

Copyright information

© Pleiades Publishing, Ltd. 2008

Authors and Affiliations

  • Yu. V. Egorov
    • 1
  • Nguyen Minh Chuong
    • 2
  • Dang Anh Tuan
    • 3
  1. 1.Université Paul SabatierToulouseFrance
  2. 2.Institute of MathematicsHanoiVietnam
  3. 3.State University of HanoiHanoiVietnam

Personalised recommendations